Harmonic analysis of the de Rham complex on the sphere.
Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 130-143
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__398_153146,
author = {G.B. Folland},
title = {Harmonic analysis of the de {Rham} complex on the sphere.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {130--143},
year = {1989},
volume = {398},
zbl = {0671.58036},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__398_153146/}
}
G.B. Folland. Harmonic analysis of the de Rham complex on the sphere.. Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 130-143. http://geodesic.mathdoc.fr/item/JRAM_1989__398_153146/